MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELBOW HINGE FIXATOR; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ELBOW HINGE FIXATOR; APPLIANCE,FIXATION,NAIL
Model Number 394.055
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Event occurred on an unknown date in 2019.Additional product code: lxt.Device was explanted on an unknown date in 2019.Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the elbow hinge fixator broke in the patient.Implant was removed.Initial date of surgery was on (b)(6) 2019.It is unknown if there was surgical delay.Procedure and patient outcome was unknown.Concomitant device reported: unknown external-fixator clamps (part # unknown, lot # unknown, quantity # 1); unknown rods (part # unknown, lot # unknown, quantity # unknown).Unknown schanz screws (part # unknown, lot # unknown, quantity # unknown).This is report 1 of 1 for (b)(4).

Brand Name
ELBOW HINGE FIXATOR
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8695924
Report Number2939274-2019-58627
Device Sequence Number2005475
Product Code KTT
UDI-Device Identifier10886982199478
UDI-Public(01)10886982199478
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K090658
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.055
Device Catalogue Number394.055
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/15/2019
Initial Report FDA Received Date06/13/2019
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - EX-FIX CLAMPS; UNK - RODS; UNK - SCHANZ SCREWS
Outcome Attributed to Adverse Event Required Intervention;